MathSciNet Relay Station
MathSciNet bibliographic data
MR1825923 (2002g:52009) 52B11 (06A07 55P15)
Athanasiadis, Christos A. Projections of polytopes on the plane and the generalized Baues problem. Proc. Amer. Math. Soc. 129 (2001), no. 7, 2103–2109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement